# SDR DALA2016012100482

- Difficulty date: January 19, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 30,653 hours, 31,179 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE BS 1022 BULKHEAD FWD FACE SHEAR TIE IS CRACKED BETWEEN LONGERON 6L AND L7L, MARKED.  REMOVED SHEAR TIE AT AFT FUSELAGE FS 1022 BETWEEN LONG 6L TO L7L IAW SRM 51-40-02, LOCATED, DRILLED, AND DEBURRED NEW SHEAR TIE IAW SRM 51-40-08.  INSTALLED NEW SHEAR TIE IAW SRM 51-41-05 & DWG 9912243, REV HF.
